ResearcherID Thomson Reuters  

Ortega, Miguel
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: I-2454-2015
URL: http://www.researcherid.com/rid/I-2454-2015
Subject: Mathematics
Keywords: geometry; differential geometry; submanifold theory; riemannian geometry; lorentzian geometry; semiriemannian geometry; mathematical physics
ORCID: http://orcid.org/0000-0002-1390-9980
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://www.ugr.es/~miortega/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A fundamental theorem for hypersurfaces in semi-Riemannian warped products
 Author(s): Lawn, Marie-Amelie; Ortega, Miguel
 Source: Journal of Geometry and Physics Volume: 90 Pages: 55-70 Published: APR 2015
 Times Cited: 3
 DOI: 10.1016/j.geomphys.2015.01.002
added
16-Jul-15
2.  Title: Massless particles in generalized Robertson-Walker 4-spacetimes
 Author(s): Canadas-Pinedo, M. A.; Gutierrez, M.; Ortega, M.
 Source: Annali Di Matematica Pura Ed Applicata Volume: 194 Issue: 1 Pages: 259-273 Published: FEB 2015
 Times Cited: 0
 DOI: 10.1007/s10231-013-0374-2
added
16-Jul-15
3.  Title: Componentwise conformal vector fields on Riemannian almost product manifolds
 Author(s): Ortega, M.; Palomo, F. J.; Romero, A.
 Source: Balkan Journal of Geometry and Its Applications Volume: 19 Issue: 1 Pages: 88-99 Published: 2014
 Times Cited: 0
added
16-Jul-15
4.  Title: Recent trends in Lorentzian geometry
 Author(s): Sánchez, M.; Ortega, M.; Romero, A.
 Conference: Springer Proceedings in Mathematics and Statistics Volume: 26 Year: 2013
 DOI: 10.1007/978-1-4614-4897-6 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84883345285&partnerID=MN8TOAR ...
added
06-Apr-16
5.  Title: Certain Conformal-like Infinitesimal Symmetries and the Curvature of a Compact Riemannian Manifold
 Author(s): Ortega, Miguel; Palomo, Francisco J.; Romero, Alfonso
 Source: Bulletin of the Belgian Mathematical Society-Simon Stevin Volume: 18 Issue: 2 Pages: 223-229 Published: MAY-JUL 2011
 Times Cited: 2
added
16-Jul-15
6.  Title: New examples of marginally trapped surfaces and tubes in warped spacetimes
 Author(s): Ortega, Miguel
 Conference: Spanish Relativity Meeting (Ere 2010): Gravity As a Crossroad in Physics Volume: 314 Year: 2011
 Times Cited: 0
 DOI: 10.1088/1742-6596/314/1/012093
added
16-Jul-15
7.  Title: New examples of marginally trapped surfaces and tubes in warped spacetimes
 Author(s): Flores, J.L.; Haesen, S.; Ortega, M.
 Source: Classical and Quantum Gravity Volume: 27 Issue: 14 Published: 2010
 DOI: 10.1088/0264-9381/27/14/145021 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-77953502253&partnerID=MN8TOAR ...
added
06-Apr-16
8.  Title: Marginally trapped surfaces in Minkowski 4-space invariant under a rotation subgroup of the Lorentz group
 Author(s): Haesen, Stefan; Ortega, Miguel
 Source: General Relativity and Gravitation Volume: 41 Issue: 8 Pages: 1819-1834 Published: AUG 2009
 Times Cited: 7
 DOI: 10.1007/s10714-008-0754-x
added
16-Jul-15
9.  Title: Rotational Surfaces in L-3 and Solutions of the Nonlinear Sigma Model
 Author(s): Barros, Manuel; Caballero, Magdalena; Ortega, Miguel
 Source: Communications in Mathematical Physics Volume: 290 Issue: 2 Pages: 437-477 Published: SEP 2009
 Times Cited: 7
 DOI: 10.1007/s00220-009-0850-0
added
16-Jul-15
10.  Title: Screw invariant marginally trapped surfaces in Minkowski 4-space
 Author(s): Haesen, Stefan; Ortega, Miguel
 Source: Journal of Mathematical Analysis and Applications Volume: 355 Issue: 2 Pages: 639-648 Published: JUL 15 2009
 Times Cited: 5
 DOI: 10.1016/j.jmaa.2009.02.019
added
16-Jul-15
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: